Numerical Analysis and Scientific Computing

[391] The suboptimal method via probabilists' Hermite polynomials to solve nonlinear filtering problems

Xue Luo School of Mathematics and Systems Science, Beihang University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25006

Automatica, 94, 9-17, 2018
[ Download ] [ 2019-04-18 11:37:38 uploaded by Stephenyau ] [ 1609 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[392] High order finite difference method for unsteady incompressible flow on multi-connected domain in vorticity-stream function formulation

Jian-Guo Liu University of Maryland Cheng Wang Indiana University

Numerical Analysis and Scientific Computing mathscidoc:1702.25044

Computers & Fluids, 33, (2), 223–255, 2004.2
[ Download ] [ 2017-02-09 10:06:33 uploaded by jianguo ] [ 1608 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[393] Sparse time-frequency representation of nonlinear and nonstationary data

Thomas Y. Hou Caltech Zuoqiang Shi Tsinghua University

Numerical Analysis and Scientific Computing mathscidoc:1709.25013

Science China Mathematics, 56, (12), 2489-2506, 2013
[ Download ] [ 2017-09-27 10:38:18 uploaded by shizqi ] [ 1608 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[394] A Self-Consistent-Field Iteration for Orthogonal Canonical Correlation Analysis

Lei-Hong Zhang Soochow University Li Wang University of Texas at Arlington Zhaojun Bai University of California, Davis Ren-Cang Li University of Texas at Arlington

Numerical Analysis and Scientific Computing Numerical Linear Algebra Optimization and Control Machine Learning mathscidoc:2105.41008

IEEE Transactions on Pattern Analysis and Machine Intelligence, 44, (2), 890-904, 2022.2
[ Download ] [ 2021-05-07 11:05:21 uploaded by rcli ] [ 1607 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[395] Optimal error estimates of the semidiscrete central discontinuous Galerkin methods for linear hyperbolic equations

Yong Liu Chi-Wang Shu Brown University Mengping Zhang

Numerical Analysis and Scientific Computing mathscidoc:1804.25025

SIAM Journal on Numerical Analysis, 56, 520-541, 2018
[ Download ] [ 2018-04-16 10:53:34 uploaded by chiwangshu ] [ 1603 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved